Jump to content
Sign in to follow this  
melwru

Does anyone else experience this?*personal issue*

Recommended Posts

If it is perimenopause it shouldn't be worrisome because I had them from about the time I was 30 and I still haven't gone through menopause.

Share this post


Link to post
Share on other sites

This sounds like it's your thyroid. I had a similar issue YEARS ago. Every now and then I would get what I called "hot flashes." They would come on randomly (about once a month - although I never really paid attention to see if it was "that" time of the month) and would last about 5 minutes at a time. I would sweat profusely. In fact, it would happen when I was already on the subway in the morning and I remember praying to God to please don't let me die until I got to work. LOL!!!

 

Well, then a few years later, I was diagnosed with a thyroid condition (I still don't know which I am - hypo or hyper. You would think I would pay more attention at the doctor.) Anyway, once I started taking Synthroid, the hot flashes stopped.

 

Your sweating sounds the same, so I definitely think there could be some connection. Let us know what the doctor says.

Share this post


Link to post
Share on other sites

I can relate to you, I seem to get night sweats the whole week of my period and it goes away for the rest of the month. I wake up an my pj's are damp with sweat, but I never sweat so bad that the sheets are soaked...I just chalked it up to hormones, but maybe I should look in to it...

Share this post


Link to post
Share on other sites

Finally, Thank you, someone else who gets night sweats before their period. I was starting to worry I was alone. Ya, Im gonna have my Dr. look into it .

Share this post


Link to post
Share on other sites

I would definitely recommend getting some bloodwork done just to get everything checked out. If it is this regularly associated with your period, it is most likely to do with your hormone levels but always better to be overcautious and get checked out. I don't know too much about IUDs but when I was on the pill (Yaz, so 21 days of low dose pills), I had much worse PMS symptoms than I do off the pill.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

×